# SDR CA120615002

- Difficulty date: June 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft serial: 146425
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS NOTICED THAT TWO WIRE BUNDLES WERE CHAFING AGAINST EACH OTHER. THE WIRE BUNDLES ARE LOCATED IN THE UPPER LT DOOR POST. WHEN THE WIRE BUNDLES WERE SEPERATED, NUMEROUS WIRES WERE FOUND CHAFED COMPLETLY THROUGH TO THE BARE WIRE. TWO OTHER AIRCRAFTWERE CHECKED AND FOUND TO HAVE THE SAME PROBLEM.  A DND FLIGHT SAFETY REPORT WAS FILED WITH MFG.
